# SDR A6WA202109227885

- Difficulty date: September 10, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS TWO DENTS AT FS625.30 TO FS640.0 AND S20L TO S21L, DENTS ARE APPROXIMATELY 1 INCH APART.  ***AIRCRAFT REMOVED FROM SERVICE***  THE TWO DENTS EVALUATED AND FOUND TO BE STRUCTURALLY ACCEPTABLE PER EA. P/N 601R35005. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE  FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253- 01681 REV IR DATED 9/14/2021.
